| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
08/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they received emergency medical assistance due to low blood glucose on (b)(6) 2019 with blood glucose of 48 mg/dl at the time of the incident.The customer was given glucose tablets and intravenous fluids to treat.The customer experienced symptoms such as being unresponsive.The customer was wearing the insulin pump during the incident.The customer reported getting some error messages.Troubleshooting was completed and no issues were found.The insulin pump will not be returned for analysis.